# SDR GLBA20090410A

- Difficulty date: April 10, 2009
- Submitted: April 11, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,806 hours, 27,552 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT 10000 FT MOVED LT BLEED SWITCH FROM CLOSED TO AUTO, ENGINE NR 1 SURGED ABOUT 50 DEG C WARMER,  SHORTLY THEREAFTER BURNING ODOR WAS PRESENT, CLOSED BLEED, ENG T6 RETURNED TO NORMAL, ODOR DISSIPATED
